Serotonergic syndrome after concomitant use of moclobemide and fluoxetine

Liebenberg, Rykie, Berk, Michael and Winkler, Gunther 1996, Serotonergic syndrome after concomitant use of moclobemide and fluoxetine, Human psychopharmacology: clinical and experimental, vol. 11, no. 2, pp. 146-147, doi: 10.1002/(SICI)1099-1077(199603)11:2<146::AID-HUP766>3.0.CO;2-U.

Attached Files
Name Description MIMEType Size Downloads

Title Serotonergic syndrome after concomitant use of moclobemide and fluoxetine
Author(s) Liebenberg, Rykie
Berk, MichaelORCID iD for Berk, Michael orcid.org/0000-0002-5554-6946
Winkler, Gunther
Journal name Human psychopharmacology: clinical and experimental
Volume number 11
Issue number 2
Start page 146
End page 147
Total pages 2
Publisher John Wiley & Sons
Publication date 1996-01-01
ISSN 0885-6222
Language eng
DOI 10.1002/(SICI)1099-1077(199603)11:2<146::AID-HUP766>3.0.CO;2-U
Field of Research 1115 Pharmacology And Pharmaceutical Sciences
1701 Psychology
1702 Cognitive Science
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094066

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 40 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 11 Apr 2017, 10:31:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.